Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Birmingham, AL

March 26, 2011Cherokee County, Etowah County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 8:30 PM CDT for Cherokee County, Etowah County, Alabama. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 8:30 PM CDT (01:30 UTC)
Expired
Mar 26, 2011, 9:30 PM CDT
In force
60 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Cherokee County, AL, Etowah County, AL

The radar

The Northeast Alabama radar (KHTX), 80 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 9:00 PM CDTHAIL 12 Ne Anderson, ALQUARTER SIZED HAIL REPORTED.
Mar 26, 9:09 PM CDTHAIL 0.55 Sse Slackland, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 7:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1774 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
2.7
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS54 KBMX 270130
SVRBMX
ALC019-055-270230-
/O.NEW.KBMX.SV.W.0067.110327T0130Z-110327T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  NORTHERN ETOWAH COUNTY IN NORTHEAST ALABAMA...

* UNTIL 930 PM CDT

* AT 825 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHWEST OF ALBERTVILLE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTRE...CEDAR BLUFF...SARDIS CITY...REECE CITY...ANDERSON...TABOR
  ROAD...SLACKLAND AND CHEROKEE ROCK VILLAGE.

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
NORTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3401 8540 3409 8632 3420 8618 3421 8609
      3421 8585 3425 8584 3425 8582 3427 8581
      3427 8578 3438 8566 3438 8562 3450 8556
      3452 8551
TIME...MOT...LOC 0130Z 275DEG 30KT 3420 8621

$$

17/KLAWS
2 follow-up statements
698 
WWUS54 KBMX 270201
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 PM CDT SAT MAR 26 2011

ALC019-055-270230-
/O.CON.KBMX.SV.W.0067.000000T0000Z-110327T0230Z/
ETOWAH AL-CHEROKEE AL-
901 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHEROKEE AND NORTHEASTERN ETOWAH COUNTIES UNTIL 930 PM CDT...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TABOR ROAD...OR 12 MILES NORTH OF GADSDEN...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CENTRE...CEDAR BLUFF...TABOR ROAD...SLACKLAND...CHEROKEE ROCK
  VILLAGE...SAND ROCK...LEESBURG...TENNALA...WEISS LAKE AND MOSHAT.

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3426 8567 3422 8545 3401 8540 3407 8603
      3421 8602 3421 8585 3425 8584 3425 8582
      3427 8581 3427 8578
TIME...MOT...LOC 0201Z 275DEG 30KT 3417 8590

$$

17/KLAWS
240 
WWUS54 KBMX 270222
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
922 PM CDT SAT MAR 26 2011

ALC055-270232-
/O.CAN.KBMX.SV.W.0067.000000T0000Z-110327T0230Z/
ETOWAH AL-
922 PM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ETOWAH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3401 8540 3404 8576 3411 8579 3412 8578
      3417 8567 3419 8545
TIME...MOT...LOC 0222Z 276DEG 31KT 3410 8560

$$

ALC019-270230-
/O.CON.KBMX.SV.W.0067.000000T0000Z-110327T0230Z/
CHEROKEE AL-
922 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHEROKEE COUNTY UNTIL 930 PM CDT...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MOSHAT...OR NEAR CENTRE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOWELLS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3401 8540 3404 8576 3411 8579 3412 8578
      3417 8567 3419 8545
TIME...MOT...LOC 0222Z 276DEG 31KT 3410 8560

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:50 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 26, 6:50 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CDT SAT MAR 26 2011

.UPDATE...
AVIATION.

.DISCUSSION...

VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL
AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS
ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE
AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID
80S IN THE SOUTHWEST.

EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE
DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY
DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS
EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER
SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM
THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA.
THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN
THE NORTH...INTO THE OVERNIGHT HOURS.

THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD
FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE
FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH
ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT
WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A
SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED
ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY
NIGHT AND MONDAY MORNING.

THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF
NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR
SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON
WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND
WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO
CONTINUE THROUGH THE WEEK.

14

&&

.AVIATION...
00Z TAF DISCUSSION.

A WARM FRONT WAS LOCATED JUST NORTH OF TCL/BHM/ANB. A DEVELOPING LOW
PRESSURE AREA WEST OF THE AREA WILL SWING THROUGH LATE TONIGHT
THROUGH MID DAY SUNDAY ALONG WITH ITS ASSOCIATED COLD FRONT. SHOWERS
AND THUNDERSTORMS...SOME SEVERE...WILL BE IN THE VC OF BHM/ANB AT
THIS WRITING. PUT PREVAILING TS INTO THE NORTHERN SITES BY 04Z...AND
LASTING THROUGH AROUND 09Z. CEILINGS WILL DROP OFF DURING THIS
PERIOD INTO MVFR...WITH POSSIBLE IFR/LIFR IN THE HEAVIEST RAIN. BY
09Z...THE NORTHERN SITES WILL HAVE CEILINGS RIGHT NEAR THE IFR/MVFR
BREAK POINT...SLOWLY RISING BY AFTERNOON. WINDS WILL BE GUSTY AHEAD
OF THE FRONT AND MAINLY SOUTHWEST WHILE A WIND SHIFT TO WEST THEN
NORTH NORTHWEST IS EXPECTED WITH FRONTAL PASSAGE. THE SOUTHERN SITES
ARE A BIT MORE IFFY ON THE THUNDERSTORM POTENTIAL SO INSTALLED A
VCTS FROM 08Z TIL 15Z.

75

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT SAT MAR 26 2011

ALZ011>015-017>050-270300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1104 AM CDT SAT MAR 26 2011

...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED
STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85...
U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS
AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH
ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT
THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING
MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN
ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR
AREAS ALONG AND SOUTH OF INTERSTATE 85.  THE THREATS WILL
LARGE HAIL AND DAMAGING WINDS.

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON
INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES
TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF
SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE
THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING
ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE
REMAINS LOW ON THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL
BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Mar 26, 8:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             3 S LUPTON              33.90N 87.40W
03/26/2011  E1.75 INCH       WALKER             AL   PUBLIC

            GOLF BALL SIZE HAIL IN SARAGOSA.

&&
Local storm report, Mar 26, 8:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             3 S LUPTON              33.90N 87.40W
03/26/2011  E1.75 INCH       WALKER             AL   PUBLIC

            GOLF BALL SIZE HAIL IN SARAGOSSA.

&&
Local storm report, Mar 26, 8:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             JASPER                  33.85N 87.27W
03/26/2011  E0.50 INCH       WALKER             AL   BROADCAST MEDIA

            DIME SIZE HAIL.

&&
Local storm report, Mar 26, 8:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
813 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             JASPER                  33.85N 87.27W
03/26/2011  E1.50 INCH       WALKER             AL   PUBLIC

            PING PONG BALL SIZE IN JASPER.

&&

LINHARES
Local storm report, Mar 26, 8:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             JASPER                  33.85N 87.27W
03/26/2011  E0.88 INCH       WALKER             AL   PUBLIC

            NICKEL SIZE HAIL.

&&
Local storm report, Mar 26, 8:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
03/26/2011                   AUTAUGA            AL   EMERGENCY MNGR

            PRATTVILLE HIGH SCHOOL BASEBALL FIELD COMPLEX SUSTAINED
            DAMAGE. FENCING WAS BLOWN DOWN AND OUTBUILDINGS WERE
            DAMAGED. SMALL HAIL WAS COVERING THE GROUND SEVERAL
            INCHES DEEP.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne37 min
Mar 26, 7:19 PM CDTSevere Thunderstorm WarningBMXFayette, Walker41 min
Mar 26, 7:32 PM CDTSevere Thunderstorm WarningBMXWalker, Winston28 min
Mar 26, 7:39 PM CDTTornado WarningBMXWalker36 min
Mar 26, 8:05 PM CDTTornado WarningBMXJefferson, Walker55 min
Mar 26, 8:21 PM CDTSevere Thunderstorm WarningBMXCherokee24 min
Mar 26, 8:28 PM CDTSevere Thunderstorm WarningBMXMarion, Winston62 min
Mar 26, 8:58 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Jefferson, St. Clair, Talladega25 min
Mar 26, 9:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah47 min
Mar 26, 9:16 PM CDTSevere Thunderstorm WarningBMXMarion, Winston59 min
Mar 26, 9:44 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston46 min
Mar 26, 10:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega48 min
Mar 26, 10:16 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega3 hr
Mar 26, 10:27 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker63 min
Mar 26, 10:27 PM CDTTornado WarningBMXClay, St. Clair, Talladega15 min
Mar 26, 10:30 PM CDTSevere Thunderstorm WarningBMXClay, Jefferson, St. Clair, Shelby, Talladega45 min
Mar 26, 10:34 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Tuscaloosa56 min
Mar 26, 10:45 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph, St. Clair, Talladega45 min
Mar 26, 11:09 PM CDTSevere Thunderstorm WarningBMXClay, Talladega36 min
Mar 26, 11:19 PM CDTSevere Thunderstorm WarningBMXClay, Randolph41 min
Mar 26, 11:28 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker16 min
Mar 27, 12:32 AM CDTSevere Thunderstorm WarningBMXRandolph15 min
Mar 27, 12:46 AM CDTSpecial Weather StatementBMXClay44 min
Mar 27, 12:53 AM CDTSpecial Weather StatementBMXChambers, Randolph67 min
Mar 27, 1:06 AM CDTTornado WarningBMXChambers17 min
Mar 27, 1:08 AM CDTTornado WarningBMXChambers, Clay, Randolph, Tallapoosa52 min
Mar 27, 1:12 AM CDTTornado WarningBMXChambers, Tallapoosa48 min
Mar 27, 1:52 AM CDTTornado WarningBMXChambers22 min
Mar 27, 1:53 AM CDTTornado WarningBMXChambers, Tallapoosa13 min
Mar 27, 2:24 AM CDTSpecial Weather StatementBMXWinston51 min
Mar 27, 4:00 AM CDTSpecial Weather StatementBMXCherokee45 min
Mar 27, 4:41 AM CDTSpecial Weather StatementBMXCherokee, Etowah49 min
Mar 27, 6:16 AM CDTSpecial Weather StatementBMXGreene44 min
Mar 27, 6:26 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa49 min
Mar 27, 7:01 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa44 min
Mar 27, 7:11 AM CDTSevere Thunderstorm WarningBMXGreene, Sumter49 min
Mar 27, 7:42 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa48 min
Mar 27, 7:55 AM CDTSpecial Weather StatementBMXGreene, Hale50 min
Mar 27, 7:58 AM CDTSpecial Weather StatementBMXShelby47 min
Mar 27, 8:32 AM CDTSpecial Weather StatementBMXCoosa43 min
Mar 27, 9:45 AM CDTSpecial Weather StatementBMXChilton45 min
Mar 27, 10:02 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore28 min
Mar 27, 10:27 AM CDTSpecial Weather StatementBMXCoosa33 min
Mar 27, 10:40 AM CDTSpecial Weather StatementBMXChilton50 min
Mar 27, 11:02 AM CDTSpecial Weather StatementBMXTallapoosa43 min
Mar 27, 11:37 AM CDTSpecial Weather StatementBMXChambers23 min
Mar 27, 11:41 AM CDTSpecial Weather StatementBMXElmore49 min
Mar 27, 12:05 PM CDTSpecial Weather StatementBMXRussell40 min
Mar 27, 12:12 PM CDTSevere Thunderstorm WarningBMXRussell48 min
Mar 27, 1:29 PM CDTSevere Thunderstorm WarningBMXBarbour31 min
Mar 27, 6:13 PM CDTSpecial Weather StatementBMXBarbour47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.